# SDR USAA2012043000009

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 57,628 hours, 39,428 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Part number: 69730963
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CORROSION ON OUTER SURFACE OF LEFT HORIZONTAL STABILIZER INNER HINGE PIN.  REPLACED INNER PIN ON LEFT HORIZONTAL STABILIZER INNER HINGE PIN IAW JOB CARD 03T70927002.
